# SDR ASOA201709143231

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT BS 581 - 677, RBL 9 WAS CORRODED. FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343, AND REO 670-53-00-343.
